# SDR CHQA201100507

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 27,448 hours, 25,926 cycles
- Engine: Allsn AE3007A
- Engine time: 22,284 hours, 19,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR TRACK LIGHTING BETWEEN SEATS 3 AND 5 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 2 SECTION OF THE FLOOR TRACK EMERGENCY LIGHTING.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
